# SDR QXEA2017081800529

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 18,941 hours, 20,215 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cockpit Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATE GEAR EXTENSION DOOR WILL NOT OPEN FULLY.  REMOVED FROM SERVICE.  CLEANED AND LUBRICATED THE GEAR EXTENSION DOOR IN COCKPIT FLOOR.  OPS CHECKED NORMAL.   AIRCRAFT RETURNED TO SERVICE.
